An application of four foreign currency forecasting models to the U.S. dollar and Mexican peso
Jamshid Mehran and
Manuchehr Shahrokhi
Global Finance Journal, 1997, vol. 8, issue 2, 211-220
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1044-0283(97)90016-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:glofin:v:8:y:1997:i:2:p:211-220
Access Statistics for this article
Global Finance Journal is currently edited by Manuchehr Shahrokhi
More articles in Global Finance Journal from Elsevier
Bibliographic data for series maintained by Catherine Liu ().